# SDR CALA2015090394264

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 80,803 hours, 11,075 cycles
- Engine: Pwa PW40903
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Tripler
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 & 2 PYLONS, LT SIDES SKINS TITANIUM TRIPLERS, WEAR DAMAGE, DEF 5 8 2012.  REPAIRED IAW ECRA 5431-01056.  INSPECTION REQUIRED IAW PART 2 OF ECRA AT 8,000 FLIGHT CYCLE INTERVAL WITH THRESHOLD OF 30,000 PLANE TOTAL CYCLES.  INSPECT PRIOR TO PTC 30,000.  MF8939 CREATED TO MONITOR.  LOCATION ON NR 1 PYLON IS ACCESS HOLE FOR PANEL 433CL.  LOCATION ON NR 2 PYLON IS ACCESS HOLE FOR PANEL 443CL.
